# SDR HALA2012022700085

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,151 hours, 32,361 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON INITIAL CLIMB EICAS MESSAGE, RT ENG HIGH STAGE,  DISPLAYED RT HI STAGE LIGHT ILLUMINATED, QRH PROCEDURES C/W, LIGHT EXTINGUISHED.  CONDUCTED AIR SUPPLY BITE PROCEDURE IAW FIM 36-20-00 FAULTED FAMV.  TROUBLESHOT FAN AIR MODULATING VALVE.  FOUND CONNECTOR TO VALVE DIRTY.  CLEAN & RESEATED AND CONDUCTED OPS TEST OF SAID VALVE IAW AMM 36-11-16.  OPS CHECKED GOOD.  BITE CHECK NO FAULTS.
